# SDR SWAA2022031441080

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** APU BAY ON 'T' ANGLE R/H ACCESS PANEL CUT OUT BS 1135 WL 240 / REMOVED DAMAGE 'T' ANGLE AND INSTALLED NEW 'T' ANGLE AT BS 1135 CUTOUT ACCESS PANEL WL 240 IAW SRM 51-40-02 AND DWG 148A8650
